# SDR CALA2017120104267

- Difficulty date: December 1, 2017
- Submitted: December 2, 2017
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 50,924 hours, 16,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS IN ENTIRE CABIN CAME ON AND STAYED ON IN F LIGHT FOUND EMERGENCY LIGHTS TESTED GOOD.AMM 33-51-00-715-044. THINK M AYBE THE ATTENDANT''S SWITCH WAS IN THE ON POSTION DURING FLIGHT. THIS WOULD CAUSE THE LIGHT TO BE ON PER AMM 33-51-00 DESCRIPTIO N AND OPERATION. IN ANY EVENT, EMER LIGHT SYSTEM WORKS OK.
